# SDR ABXA040124

- Difficulty date: March 18, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,270 hours, 26,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 577331153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY INNER SKIN AT LONGERON 27 RIGHT, LONGERON 26 RIGHT, STA 1660 - 1680 WAS CORRODED.  REPAIRED AREA IAW REA D853-4866MR.
